MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER

COM-DA HEALTHCARE CO.,LTD DRIVE; WALKER
Model Number 10247-4
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a complaint involving a walker from an end user, who reported that while using the walker, it "slid," causing her to fall.The end user stated that "with all the narcotics in her body, [she] shouldn't have to worry about the surfaces [she] walks on." she stated that to her knowledge "nothing on the unit is broken but left a skid mark on her floor." as a result of the fall, she hit the left side of her head and "ruptured her ear." drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH 
Manufacturer (Section G)
COM-DA HEALTHCARE CO.,LTD
no. 1, jinzhao street, west
district, no. 6 workshop ii
zhongshan city, guangdong
CH  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7209625412
MDR Report Key15476886
Report Number3014644996-2022-00014
Device Sequence Number5594838
Product Code ITJ
UDI-Device Identifier50822383537257
UDI-Public50822383537257
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number10247-4
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale